On a system of differential equations of nonclassical type
Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 437-439
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_4_a0,
author = {K. Kh. Boimatov and M. Nurubloev},
title = {On a system of differential equations of nonclassical type},
journal = {Doklady Akademii Nauk},
pages = {437--439},
year = {1994},
volume = {338},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a0/}
}
K. Kh. Boimatov; M. Nurubloev. On a system of differential equations of nonclassical type. Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 437-439. http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a0/